# SDR DALA1151629885

- Difficulty date: September 5, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- Aircraft time: 74,499 hours, 68,905 cycles
- System (JASC): 5755 · Spoilers
- Part: Doubler
- Condition: Gouged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B SPOILER LOWER DOUBLER REPAIR IS GOUGED.  REMOVED AND REPLACED LT I/B SPOILER CLEARENCES /OP'S CHECKED GOOD IAW AMM DC-9-A-27-61-01-401-926A-A PG 1-9.  COMPLETED, RII INSPECTION COMPLETED.  SPOILER, FLIGHT OFF 09-2760-9-0021 00854 ON 09-2760-9-0021 00388.
